Facebook Pixel
EmpowHER Guest
Q: 

Hàd overlies removed last year. Took oxy for last week. Having cramps and a bleed now. Should I panic.

By Anonymous May 27, 2017 - 4:54pm
 
Rate This

Add a Comment1 Comments

Guide

Hello, Anon.

Thank you for your post.

Why are you taking oxy (oxycontin?) if you had your ovaries removed last year?
Any cramping or bleeding that is unusual or concerning to you should always be looked into by a doctor. It's always better to err on the side of caution.

Helena

May 27, 2017 - 5:16pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!